Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Flows on fibre bundles

Author: J. L. Noakes
Journal: Trans. Amer. Math. Soc. 259 (1980), 629-635
MSC: Primary 58F25; Secondary 55R10
MathSciNet review: 567102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions are given under which a fibrewise flow on a fibre bundle must have a nonempty catastrophe space.

References [Enhancements On Off] (What's this?)

  • Albrecht Dold, Über fasernweise Homotopieäquivalenz von Faserräumen, Math. Z. 62 (1955), 111–136 (German). MR 73986, DOI
  • Elon L. Lima, On the local triviality of the restriction map for embeddings, Comment. Math. Helv. 38 (1964), 163–164. MR 161343, DOI
  • Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258
  • A. S. Švarc, Homology of spaces of smooth embeddings, Soviet Math. Dokl. 1 (1966), 339-342.
  • René Thom, Stabilité structurelle et morphogénèse, W. A. Benjamin, Inc., Reading, Mass., 1972 (French). Essai d’une théorie générale des modèles; Mathematical Physics Monograph Series. MR 0488155
  • Emery Thomas, Fields of tangent $k$-planes on manifolds, Invent. Math. 3 (1967), 334–347. MR 217814, DOI
  • A. M. Vinogradov, Some homotopic properties of the space of embeddings of a circle into a sphere or ball, Soviet Math. Dokl. 5 (1964), 737-740.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F25, 55R10

Retrieve articles in all journals with MSC: 58F25, 55R10

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society